# SDR DALA13012909230

- Difficulty date: March 11, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 32,296 hours, 23,422 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER SKIN PANEL CRACKED ON RT HORIZONTAL STABILIZER. CONFIRMED WITH HFEC.  STOP DRILLED CRACK ACCOMPLISHED REPAIR IAW ERA 512588-14AD RII QC1981.
